Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Survival of the weak in hyperbolic spaces, a remark on competition and geometry

Author: Itai Benjamini
Journal: Proc. Amer. Math. Soc. 130 (2002), 723-726
MSC (1991): Primary 30F45, 82C99
Published electronically: July 25, 2001
MathSciNet review: 1866026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


A simple competition model is presented. While in Euclidean spaces the weak will ``die out'', in the presence of hyperbolicity, coexistence take place.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30F45, 82C99

Retrieve articles in all journals with MSC (1991): 30F45, 82C99

Additional Information

Itai Benjamini
Affiliation: Department of Mathematics, The Weizmann Institute of Science, Rehovot, Israel 76100

PII: S 0002-9939(01)06077-4
Received by editor(s): May 20, 2000
Received by editor(s) in revised form: August 25, 2000
Published electronically: July 25, 2001
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia